Morse theory indomitable
Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 99-114.
@article{PMIHES_1988__68__99_0,
     author = {Bott, Raoul},
     title = {Morse theory indomitable},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {99--114},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     zbl = {0685.58009},
     mrnumber = {90f:58027},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__99_0/}
}
TY  - JOUR
AU  - Bott, Raoul
TI  - Morse theory indomitable
JO  - Publications Mathématiques de l'IHÉS
PY  - 1988
DA  - 1988///
SP  - 99
EP  - 114
VL  - 68
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1988__68__99_0/
UR  - https://zbmath.org/?q=an%3A0685.58009
UR  - https://www.ams.org/mathscinet-getitem?mr=90f:58027
LA  - en
ID  - PMIHES_1988__68__99_0
ER  - 
%0 Journal Article
%A Bott, Raoul
%T Morse theory indomitable
%J Publications Mathématiques de l'IHÉS
%D 1988
%P 99-114
%V 68
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1988__68__99_0
Bott, Raoul. Morse theory indomitable. Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 99-114. http://www.numdam.org/item/PMIHES_1988__68__99_0/

[1] M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Phil. Trans. Roy. Soc., London, A308 (1982), 523-615. | MR | Zbl

[2] M. F. Atiyah and R. Bott, The moment map and equivariant cohomology, Topology, 21 (1) (1984), 1-28. | MR | Zbl

[3] J. J. Duistermaat and G. J. Heckman, On the variation in the cohomology in the symplectic form of the reduced phase space, Invent. Math., 69 (1982), 259-268. | MR | Zbl

[4] A. Floer, Morse theory for Lagrangian intersections, J. Diff. Geom., 28 (1988), 513-547. | MR | Zbl

[5] B. Helfer, J. Sjöstrand, Points multiples en mécanique semiclassique IV, étude du complexe de Witten, Comm. Par. Diff. Equ., 10 (1985), 245-340. | Zbl

[6] S. Smale, Differentiable dynamical systems, Bull. Am. Math. Soc., 73 (1967), 747. | MR | Zbl

[7] René Thom, Sur une partition en cellules associée à une fonction sur une variété, C.R. Acad. Sci. Paris, 228 (1949), 661-692. | MR | Zbl

[8] E. Witten, Supersymmetry and Morse theory, J. Diff. Geom., 17 (1982), 661-692. | MR | Zbl